MAUDE Adverse Event Report: CAMERON HEALTH, INC. SQ-RX PULSE GENERATOR; SUBCUTANEOUS IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

CAMERON HEALTH, INC. SQ-RX PULSE GENERATOR; SUBCUTANEOUS IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number 1010
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the scheduled change out procedure for this subcutaneous implantable cardioverter defibrillator (s-icd), had the associated electrode stuck on its header, with unable to be removed.This device remains in service.At this time, there is no indication a new system or device will be implanted or was implanted.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
A good faith effort was performed to obtain additional information.At this time, no further information is available.Should additional information become available this report will be updated.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that during the scheduled change out procedure for this subcutaneous implantable cardioverter defibrillator (s-icd), had the associated electrode stuck on its header, with unable to be removed.This device remains in service.At this time, there is no indication a new system or device will be implanted or was implanted.No additional adverse patient effects were reported.Additional information from the field indicates the device remains implanted, with the patient referred to another facility for removal.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that during the scheduled change out procedure for this subcutaneous implantable cardioverter defibrillator (s-icd), had the associated electrode stuck on its header, with unable to be removed.This device remains in service.At this time, there is no indication a new system or device will be implanted or was implanted.No additional adverse patient effects were reported.Additional information from the field indicates the device remains implanted, with the patient referred to another facility for removal.No additional adverse patient effects were reported.At a later date, this s-icd was successfully explanted.A new device was implanted.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
SQ-RX PULSE GENERATOR
Common Device Name
SUBCUTANEOUS IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
CAMERON HEALTH, INC.
905 calle amanecer
suite 300
san clemente CA 92673
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23897064
Report Number2124215-2025-93152
Device Sequence Number4552526
Product Code LWS
UDI-Device Identifier00802526562808
UDI-Public(01)00802526562808(17)150822
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/22/2015
Device Model Number1010
Device Catalogue Number1010
Device Lot NumberA013851
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer12/26/2025
02/02/2026
02/03/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date01/15/2026
02/11/2026
02/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age30 YR
Patient SexMale